# SDR DALA13060516902

- Difficulty date: October 30, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 85,450 hours, 36,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 23 F,E,D IS INOPERATIVE.   FOUND BAD FUSE AT M732 AND REPLACED, CHECKED GOOD IAW AMM 33-51.
